| Catalog Number |
420946 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that a case that was designed with different tibia resection from surgeons surgical preferences, due to a system glitch.The proposal was not designed to surgeon preferences but was approved by the surgeon.Surgery has not taken place but is scheduled for monday (b)(6) 2018.The sales rep and surgeon are aware of the resection change and will adjust resection cuts intraoperatively.
Additional Manufacturer Narrative
(b)(4).Investigation summary an investigation confirmed the reported event.The root cause has been identified and corrective action has been implemented.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot 095en device history review dhr reviewed no deviations or nonconformamces were noted.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.